# SDR DHL2001740C29

- Difficulty date: January 15, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS LOWER AREA, UPPER WALL OF AIR CONDITIONING RAM AIR PLENUM AT LT PRIMARY HEAT EXCHANGER AREA WITH SIGNS OF CORROSION (RED MARKS).  REMOVED FASTENERS FOR S/M ACCESS AS PER B727 SRM 51-30-2.  REMOVED CORROSION AT RAM AIR PLENUM LT LOWER EXTERNAL SKIN AS PER B727 SRM 51-10-6.  MATERIAL LOSS LOWER WING SKIN AREA STRINGER 5 ONE AREA 2 X 2 INCH .065 AND ONE AREA 1.5 X 2 INCH .06 FRD PER B727 SRM 57-30-1 AREA WITHIN 1.5 INCH OF SPANWISE SKIN SPLICES OUT OF SRM LIMIT.  ACCOMPLISHED PENETRANT INSPECTION AND HFEC INSP LOWER WING SKIN NO CRACKS NOTED PER B727 NDT PART 6 51-00-00 MIL STD 6866B.  REMOVED FASTENERS AT PANEL 3218 AND REMOVED ATTACH FITTING AT KEEL BEAM TO LOWER SKIN STA 5 LB 12 PLENUM AREA AS PER B72.
